# SDR AT9900258

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1A436871
- Condition: Out Of Position
- Location: Bs 464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND AN EXTERNAL DOUBLER THAT INTERFERES WITH WINDOW BELT DOUBLER AT BS 464 L-14 ON THE RIGHT SIDE.  REMOVED EXISTING DOUBLER, FORMED NEW DOUBLER, DRILLED, COUNTERSUNK, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-10-2, 51-20-0, 51-30-0, AND RES NR 99581 AND 99576.
